1. Computer problem? Tech Support Guy is completely free -- paid for by advertisers and donations. Click here to join today! If you're new to Tech Support Guy, we highly recommend that you visit our Guide for New Members.

Weird Things A-Foot

Discussion in 'Windows Vista' started by Dragoon01572, Nov 3, 2011.

Thread Status:
Not open for further replies.
  1. Dragoon01572

    Dragoon01572 Thread Starter

    Joined:
    Nov 3, 2011
    Messages:
    1
    So when I do anything with video it will shrink to the left side and lose all color and become black and white with red streaks...It is very annoying...how can this be resolved

    Tech Support Guy System Info Utility version 1.0.0.2
    OS Version: Microsoft® Windows Vista™ Home Basic, Service Pack 2, 32 bit
    Processor: Intel(R) Pentium(R) 4 CPU 3.06GHz, x64 Family 15 Model 4 Stepping 9
    Processor Count: 2
    RAM: 3069 Mb
    Graphics Card: NVIDIA GeForce 7300 LE, 128 Mb
    Hard Drives: C: Total - 66003 MB, Free - 8005 MB; D: Total - 10239 MB, Free - 6582 MB;
    Motherboard: Dell Inc., 0WG864
    Antivirus: McAfee Anti-Virus and Anti-Spyware, Updated and Enabled
     
As Seen On
As Seen On...

Welcome to Tech Support Guy!

Are you looking for the solution to your computer problem? Join our site today to ask your question. This site is completely free -- paid for by advertisers and donations.

If you're not already familiar with forums, watch our Welcome Guide to get started.

Join over 733,556 other people just like you!

Thread Status:
Not open for further replies.

Short URL to this thread: https://techguy.org/1025223

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice